Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 20, Issue.: 4

Original Research Article

GENERIC PROPERTIES OF SOLUTIONS OF THREE-DIMENSIONAL STATIONARY INCOMPRESSIBLE MAGNETOHYDRODYNAMIC EQUATIONS

 

SWAPNA V. UDDHAO1 AND R.V. SARAYKAR1*
1Department of Mathematics, RTM Nagpur University, University Campus, Nagpur-440033, India.

Abstracts

In this paper, following Motyl E. [1,2], we prove some generic properties of solutions of stationary incompressible MHD equations. For this, we use Implicit Function Theorem, Smale Density Theorem and properties of compact and Fredholm operators.

Keywords :

Generic properties; magnetohydrodynamic equations; weak solutions; implicit function theorem; Smale density theorem; Fredholm operators.